# SDR DHL9872638D

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 652962525
- Condition: Cracked
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LT OUTBD FORE FLAP I/B UPPER SURFACE SIDE CASTING CRACKED.  HFEC CRACK, REPLACED CASTING PER SRM 51-10-1.  N/R 1412.
